# SDR DALA2023081706696

- Difficulty date: August 16, 2023
- Submitted: August 17, 2023
- Operation: Air carrier
- Aircraft: N690DL
- Make and model: Boeing 757232
- Aircraft serial: 27585
- Aircraft time: 73,029 hours, 31,449 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 0690 MISSING GIRT BAR. CORRECTIVE ACTION: SUMMARY OF NRC 00653: SERVICEABLE GIRT BAR AT 4R WAS INSTALLED PER B757-200 AMM 25-66-10. (2921266)
